# SDR HALA2021101100158

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 46,006 hours, 7,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 ROW 39 R/H SIDE EMER LIGHT LENS COVER MISSING. CORRECTIVE ACTION: INSTALLED LENS AND SECURED. (7726591)
